# SDR MALA060506

- Difficulty date: August 8, 2006
- Submitted: August 10, 2006
- Operation: Air carrier
- Aircraft: N421XJ
- Make and model: Saab 340B
- Aircraft serial: 340B421
- Aircraft time: 21,401 hours, 23,452 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Duct
- Part number: L155348
- Condition: Damaged
- Location: Rt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: J, B
- Precautionary procedure: K

## Discrepancy

RT ALPHA VANE LIGHT ILLUMINATED ON TAXI AND STRONG BURNING SMELL IN COCKPIT.  REMOVED AND REPLACED CURRENT MONITOR.  REPLACED RT ENGINE LOWER DUCT P/N NH24668-165, S/N ON L155348, RT ENGINE DEICE MODULE AND RT A/C GCU.
